# SDR R61A201510270765

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N436YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000424
- Aircraft time: 2,821 hours, 2,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE F/O FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LAMP IN THE F/O FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
